MAUDE Adverse Event Report: COOK INC MICROPUNCTURE ACCESS SET; DYB INTRODUCER, CATHETER

COOK INC MICROPUNCTURE ACCESS SET; DYB INTRODUCER, CATHETER
Catalog Number MPIS-401-U
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/03/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported the user felt resistance during advancement of the device.Subsequently, the device broke at the connector.Another device was used to complete the procedure.

Brand Name
MICROPUNCTURE ACCESS SET
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6707637
Report Number1820334-2017-01918
Device Sequence Number1733599
Product Code DYB
UDI-Device Identifier00827002074101
UDI-Public(01)00827002074101(17)160801(10)4459494
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMPIS-401-U
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2017
Initial Report FDA Received Date07/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1